# SDR FDEA201012114639

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083270
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 950B, RBL 25- 45. CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLES, FILLERS AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.
